sexologist-icon
No proper bleeding in periods
I started taking Ovral L before 2 months after removal of copper T.I'm not getting proper bleeding in period. I'm getting my period but very little bleeding. Please help shall I continue or stop using pill.is it normal with first few months of taking pill.
244 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, yes its normal to have irregular bleeding after change in contraception. Wait for few cycles to settle it down. U can consult me online if you have any further doubts.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.